# SDR DHL2002742010

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR CIRCUIT GROUND NR 3 LIGHT ILLUMINATED IN FLIGHT.   FOUND FIRE DETECTOR LOOP MOUNT CLAMP UNSECURED, RESECURED OPS CHECKED GOOD IAW 26-11-01.
